Couldn't find what you looking for?

TRY OUR SEARCH!

I have been a diabetic type 2 patient for about 6 years and I have just experienced low hypo levels for the first time.  I started on some pills about 2 months ago and I think they have something to do with it.  I never had hypoglycemia before this.  I was sitting at home on the computer when I felt a bit tired.  My son cmae in and asked a question.  I heard him but it didn't register what he said.  I couldn't say anything either.  I just kept making a weird sounds and my son asked me what was wrong.  I couldn't tell him.  He got my husband out in the yard and he knew right away what to do.  He went to get me some juice to drink.  As shoon as I got the drink down I started feeling more myself.  I then started crying because it really scared me.  I thougt I was having a stroke or something.  I nevver thought it was my blood ugar.  Thank goodness for my quick thinking husband. What was your first experience with hypos?  Did it scare you too?  I hope never to have one again.  I was not in control of my body and that is concerning to me.  It would be horrible to have one while driving!  I wonder if I can go off my medicine?

Loading...

It definitely sounds like you are having hypos because of your medication.  There are some diabetic medications that will cause your blood sugars to go too low.  You may want to ask your doctor if you could try a different medication if you have any more hypos.  You should have the right to try something that won't have the tendency to cause blood glucose levels to go low. 

Reply

Loading...

I wonder what pills did you get, but I think probably sulfonylureas. What you can do is start controlling your BG . Do you have a BG meter? Second important thing is not being long periods without eating. Because you are starting to have this symptoms you will notice that normally before you get to a very low level you should have other symptoms, like getting hungry, or headache, or sweating. be alert to this first signs, so you can react earlier and avoid a very low hypo. You have mentioned one episode in two months so the biggest possibility is that you didn

Reply

Loading...